# SDR DALA12014090868

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 76,340 hours, 71,844 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ATTACH FITTING BOTTLE PIN BUSHING BORE HAS CORROSION ON INBD FACE AND BORE.  MACHINED BUSHING BORE TO REMOVE CORROSION WITHIN LIMITS IAW AA WC 5740-01114-01A,  COMPLIED WITH PRI 509165-14AD, REV.  COMPLIED WITH ERA 509165-14AD REV ORIG.
